MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102880
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Two (2) leads were used in the trial procedure.Below is the 2nd lead information: product description: evoke cap12 trial percutaneous lead kit - 60cm.Model #: 102880, catalog#: 3016, serial/lot #: (b)(6), udi: (b)(4).Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.
 
Event or Problem Description
Following the evoke spinal cord stimulation (scs) system trial, the patient's caregiver reported the patient was experiencing pain.During evaluation in the emergency department, infection was identified and antibiotics were prescribed.Diagnostics & ultrasound scan identified a kidney stone obstructing the kidney, which may have contributed to the infection.Patient is currently in the intensive care unit (icu).
 
Additional Manufacturer Narrative
The leads were returned to saluda.A root cause for the infection could not be definitive determined.The patient's history of kidney stones and uti's may have been a contributing factor.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "infection that may require hospitalisation with intravenous antibiotic therapy" and "abnormal sensations or pain." the manufacturing records were reviewed and the product met all requirements for release.
 
Event or Problem Description
It was further reported that the patient has been discharged from the hospital.

Brand Name
EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key23836497
Report Number3021836309-2025-00390
Device Sequence Number5032158
Product Code LGW
UDI-Device Identifier09352307000797
UDI-Public09352307000797
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model Number102880
Device Catalogue Number3016
Device Lot Number9017877875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale